Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Equilibrium measures for holomorphic endomorphisms of complex projective spaces

Tom 220 / 2013

Mariusz Urbański, Anna Zdunik Fundamenta Mathematicae 220 (2013), 23-69 MSC: Primary 37D35; Secondary 32H50, 37C40, 28D05. DOI: 10.4064/fm220-1-3

Streszczenie

Let $f:\mathbb{P}\to\mathbb{P}$ be a holomorphic endomorphism of a complex projective space $\mathbb{P}^k$, $k\ge 1$, and let $J$ be the Julia set of $f$ (the topological support of the unique maximal entropy measure). Then there exists a positive number $\kappa_f>0$ such that if $\phi:J\to\mathbb{R}$ is a Hölder continuous function with $\sup(\phi)-\inf(\phi)<\kappa_f$, then $\phi$ admits a unique equilibrium state $\mu_\phi$ on $J$. This equilibrium state is equivalent to a fixed point of the normalized dual Perron–Frobenius operator. In addition, the dynamical system $(f,\mu_\phi)$ is K-mixing, whence ergodic. Proving almost periodicity of the corresponding Perron–Frobenius operator is the main technical task of the paper. It requires producing sufficiently many “good” inverse branches and controling the distortion of the Birkhoff sums of the potential $\phi$. In the case when the Julia set $J$ does not intersect any periodic irreducible algebraic variety contained in the critical set of $f$, we have $\kappa_f=\log d$, where $d$ is the algebraic degree of $f$.

Autorzy

  • Mariusz UrbańskiDepartment of Mathematics
    University of North Texas
    Denton, TX 76203-1430, U.S.A.
    e-mail
  • Anna ZdunikInstitute of Mathematics
    University of Warsaw
    02-097 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek